Abstract:
A periodic differential operator of the form $A_\varepsilon=(\mathbf D^p)^*g(\mathbf x/\varepsilon)\mathbf D^p$ is considered on $L_2(\mathbb R^d)$; here $g(x)$ is a positive definite symmetric tensor of order $2p$ periodic with respect to a lattice $\Gamma$. The behavior of the resolvent of the operator $A_\varepsilon$ as $\varepsilon\to0$ is studied. It is shown that the resolvent $(A_\varepsilon+I)^{-1}$ converges in the operator norm to the resolvent of the effective operator $A^0$ with constant coefficients. For the norm of the difference of resolvents, an estimate of order $\varepsilon$ is obtained.
Keywords:
periodic differential operators, averaging, homogenization, threshold effect, operators of high order.
Citation:
N. A. Veniaminov, “Homogenization of periodic differential operators of high order”, Algebra i Analiz, 22:5 (2010), 69–103; St. Petersburg Math. J., 22:5 (2011), 751–775
\Bibitem{Ven10}
\by N.~A.~Veniaminov
\paper Homogenization of periodic differential operators of high order
\jour Algebra i Analiz
\yr 2010
\vol 22
\issue 5
\pages 69--103
\mathnet{http://mi.mathnet.ru/aa1205}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2828827}
\zmath{https://zbmath.org/?q=an:1228.35031}
\transl
\jour St. Petersburg Math. J.
\yr 2011
\vol 22
\issue 5
\pages 751--775
\crossref{https://doi.org/10.1090/S1061-0022-2011-01166-5}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000295022600003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871426044}
Linking options:
https://www.mathnet.ru/eng/aa1205
https://www.mathnet.ru/eng/aa/v22/i5/p69
This publication is cited in the following 19 articles:
S. E. Pastukhova, “On Operator Estimates of the Homogenization of Higher-Order Elliptic Systems”, Math. Notes, 114:3 (2023), 322–338
T. A. Suslina, “Operator-theoretic approach to the homogenization of Schrödinger-type equations with periodic coefficients”, Russian Math. Surveys, 78:6 (2023), 1023–1154
A. A. Raev, V. A. Slousch, T. A. Suslina, “Usrednenie odnomernogo periodicheskogo operatora chetvertogo poryadka s singulyarnym potentsialom”, Matematicheskie voprosy teorii rasprostraneniya voln. 53, Zap. nauchn. sem. POMI, 521, POMI, SPb., 2023, 212–239
A. A. Miloslova, T. A. Suslina, “Homogenization of the Higher-Order Parabolic Equations with Periodic Coefficients”, J Math Sci, 277:6 (2023), 959
V. A. Sloushch, T. A. Suslina, “Operator estimates for homogenization of higher-order elliptic operators with periodic coefficients”, St. Petersburg Math. J., 35:2 (2024), 327–375
S. E. Pastukhova, “Improved $L^2$-approximation of resolvents in homogenization of fourth order operators”, St. Petersburg Math. J., 34:4 (2023), 611–634
S. E. Pastukhova, “Approximation of resolvents in homogenization of fourth-order elliptic operators”, Sb. Math., 212:1 (2021), 111–134
A. A. Miloslova, T. A. Suslina, “Usrednenie parabolicheskikh uravnenii vysokogo poryadka s periodicheskimi koeffitsientami”, Differentsialnye uravneniya s chastnymi proizvodnymi, SMFN, 67, no. 1, Rossiiskii universitet druzhby narodov, M., 2021, 130–191
Tewary V., “Combined Effects of Homogenization and Singular Perturbations: a Bloch Wave Approach”, Netw. Heterog. Media, 16:3 (2021), 427–458
T. A. Suslina, “Homogenization of the Higher-Order Hyperbolic Equations with Periodic Coefficients”, Lobachevskii J Math, 42:14 (2021), 3518
V. A. Sloushch, T. A. Suslina, “Threshold approximations for the resolvent of a polynomial nonnegative operator pencil”, St. Petersburg Math. J., 33:2 (2022), 355–385
V. A. Sloushch, T. A. Suslina, “Homogenization of the Fourth-Order Elliptic Operator with Periodic Coefficients with Correctors Taken into Account”, Funct. Anal. Appl., 54:3 (2020), 224–228
S. E. Pastukhova, “L2- Approximation of Resolvents in Homogenization of Higher Order Elliptic Operators”, J Math Sci, 251:6 (2020), 902
Suslina T.A., “Homogenization of Higher-Order Parabolic Systems in a Bounded Domain”, Appl. Anal., 98:1-2, SI (2019), 3–31
Suslina T.A., “Homogenization of the Neumann Problem For Higher Order Elliptic Equations With Periodic Coefficients”, Complex Var. Elliptic Equ., 63:7-8, SI (2018), 1185–1215
T. A. Suslina, “Homogenization of the Dirichlet problem for higher-order elliptic equations with periodic coefficients”, St. Petersburg Math. J., 29:2 (2018), 325–362
A. A. Kukushkin, T. A. Suslina, “Homogenization of high order elliptic operators with periodic coefficients”, St. Petersburg Math. J., 28:1 (2017), 65–108
S. E. Pastukhova, “Homogenization estimates of operator type for fourth order elliptic equations”, St. Petersburg Math. J., 28:2 (2017), 273–289
Pastukhova S.E., “Estimates in homogenization of higher-order elliptic operators”, Appl. Anal., 95:7, SI (2016), 1449–1466